Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 18, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Feb 11, 2011, 3:51 PM EST. It took effect at Feb 12, 2011, 7:00 AM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2011, 3:51 PM EST (20:51 UTC)
- In effect from
- Feb 12, 2011, 7:00 AM EST
- Expired
- Feb 13, 2011, 3:37 PM EST
- In force
- 33 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
041 WHUS71 KBUF 112051 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 351 PM EST FRI FEB 11 2011 LOZ042-120500- /O.NEW.KBUF.SC.Y.0018.110212T0900Z-110213T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 351 PM EST FRI FEB 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST SATURDAY. * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND SATURDAY. * WAVES...BUILDING TO 3 TO 5 FEET LATE TONIGHT THEN TO 4 TO 6 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-120500- /O.NEW.KBUF.SC.Y.0018.110212T1200Z-110213T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 351 PM EST FRI FEB 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 AM EST SUNDAY. * WINDS...SOUTHWEST INCREASING TO 30 KNOTS SATURDAY. * WAVES...BUILDING TO 6 TO 9 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
7 follow-up statements
089 WHUS71 KBUF 120227 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 927 PM EST FRI FEB 11 2011 LOZ042-121030- /O.CON.KBUF.SC.Y.0018.110212T0900Z-110213T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 927 PM EST FRI FEB 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST SATURDAY. * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND SATURDAY. * WAVES...BUILDING TO 3 TO 5 FEET LATE TONIGHT THEN TO 4 TO 6 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-121030- /O.CON.KBUF.SC.Y.0018.110212T1200Z-110213T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 927 PM EST FRI FEB 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 AM EST SUNDAY. * WINDS...SOUTHWEST INCREASING TO 30 KNOTS SATURDAY. * WAVES...BUILDING TO 6 TO 9 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
098 WHUS71 KBUF 120802 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 302 AM EST SAT FEB 12 2011 LOZ042-121615- /O.CON.KBUF.SC.Y.0018.110212T0900Z-110213T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 302 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS...SOUTHWEST BECOMING WEST AND INCREASING TO 15 TO 25 KNOTS THIS MORNING. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-121615- /O.CON.KBUF.SC.Y.0018.110212T1200Z-110213T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 302 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST SUNDAY. * WINDS...SOUTHWEST INCREASING TO 30 KNOTS AND VEERING TO WEST. * WAVES...BUILDING TO 6 TO 9 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
136 WHUS71 KBUF 121418 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 918 AM EST SAT FEB 12 2011 LOZ042-122230- /O.CON.KBUF.SC.Y.0018.000000T0000Z-110213T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 918 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS...WEST WINDS 20 TO 30 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-122230- /O.CON.KBUF.SC.Y.0018.000000T0000Z-110213T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 918 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS...WEST WINDS 20 TO 30 KNOTS. * WAVES...BUILDING TO 6 TO 9 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
191 WHUS71 KBUF 122030 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 330 PM EST SAT FEB 12 2011 LOZ042-130300- /O.CON.KBUF.SC.Y.0018.000000T0000Z-110213T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 330 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS...WEST WINDS 15 TO 25 KNOTS THROUGH EARLY EVENING. * WAVES...4 TO 7 FEET THROUGH EARLY EVENING SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-130430- /O.CON.KBUF.SC.Y.0018.000000T0000Z-110213T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 330 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS...WEST WINDS 20 TO 30 KNOTS THROUGH THIS EVENING. * WAVES...6 TO 9 FEET THIS EVENING SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APFFEL/HITCHCOCK
337 WHUS71 KBUF 130237 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 937 PM EST SAT FEB 12 2011 LOZ042-130345- /O.EXP.KBUF.SC.Y.0018.000000T0000Z-110213T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 937 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING. $$ LOZ043>045-130900- /O.CON.KBUF.SC.Y.0018.000000T0000Z-110213T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 937 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS...WEST WINDS 20 TO 30 KNOTS THROUGH THIS EVENING. * WAVES...6 TO 9 FEET THIS EVENING SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
331 WHUS71 KBUF 130831 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 331 AM EST SUN FEB 13 2011 LOZ042-131645- /O.EXB.KBUF.SC.Y.0018.000000T0000Z-110215T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 331 AM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH THIS EVENING BECOMING WEST 20 TO 30 KNOTS ON MONDAY. * WAVES...1 TO 3 FEET TODAY INCREASING TO 5 TO 8 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-131645- /O.EXT.KBUF.SC.Y.0018.000000T0000Z-110215T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 331 AM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST TUESDAY. * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH THIS EVENING...BECOMING WEST 20 TO 30 KNOTS MONDAY AND MONDAY NIGHT. * WAVES...2 TO 4 FEET TODAY...BUILDING TO 6 TO 9 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
211 WHUS71 KBUF 132037 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 337 PM EST SUN FEB 13 2011 LOZ043>045-140445- /O.UPG.KBUF.SC.Y.0018.000000T0000Z-110215T1800Z/ /O.NEW.KBUF.GL.W.0005.110214T1100Z-110214T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 337 PM EST SUN FEB 13 2011 ...GALE WARNING IN EFFECT FROM 6 AM TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 5 PM EST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS INCREASING TO 30 KNOTS MONDAY MORNING AND BECOMING NORTHWEST MONDAY AFTERNOON. FREQUENT GALE FORCE GUSTS TO 35 KNOTS. * WAVES...BUILDING TO 7 TO 10 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ042-140445- /O.UPG.KBUF.SC.Y.0018.000000T0000Z-110215T1200Z/ /O.NEW.KBUF.GL.W.0005.110214T0700Z-110214T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 337 PM EST SUN FEB 13 2011 ...GALE WARNING IN EFFECT FROM 2 AM TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM EST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS INCREASING TO 30 KNOTS LATE TONIGHT THEN BECOMING NORTHWEST MONDAY AFTERNOON. FREQUENT GALE FORCE GUSTS TO 35 KNOTS. * WAVES...BUILDING TO 3 TO 5 FEET LATE TONIGHT AND 5 TO 8 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ062-140445- /O.NEW.KBUF.GL.W.0005.110214T0700Z-110214T2200Z/ LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 337 PM EST SUN FEB 13 2011 ...GALE WARNING IN EFFECT FROM 2 AM TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM EST MONDAY. * WINDS...SOUTHWEST WINDS INCREASING TO 30 KNOTS LATE TONIGHT THEN BECOMING NORTHWEST MONDAY AFTERNOON. FREQUENT GALE FORCE GUSTS TO 35 KNOTS. * WAVES...BUILDING TO 3 TO 5 FEET LATE TONIGHT AND 5 TO 8 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ063>065-140445- /O.NEW.KBUF.GL.W.0005.110214T1100Z-110214T2200Z/ LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 337 PM EST SUN FEB 13 2011 ...GALE WARNING IN EFFECT FROM 6 AM TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 5 PM EST MONDAY. * WINDS...SOUTHWEST WINDS INCREASING TO 30 KNOTS MONDAY MORNING AND BECOMING NORTHWEST MONDAY AFTERNOON. FREQUENT GALE FORCE GUSTS TO 35 KNOTS. * WAVES...BUILDING TO 7 TO 10 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HITCHCOCK/APFFEL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 3:34 PM EST, 17 minutes earlier.
Area forecast discussion, Feb 11, 3:34 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EST FRI FEB 11 2011
.SYNOPSIS...
THIS WEEKEND WILL BE SOMEWHAT MILDER BUT UNSETTLED AS A COLD FRONT
CROSSES SATURDAY MORNING FOLLOWED BY A WARM FRONT ON SUNDAY MORNING.
EACH WILL BE ACCOMPANIED BY A BIT OF SNOW. VIGOROUS LOW PRESSURE
WILL PASS TO OUR NORTH LATER SUNDAY AND SUNDAY NIGHT WITH A MORE
WIDESPREAD SNOWFALL INTO MONDAY MORNING. HIGH PRESSURE WILL BUILD IN
TUESDAY...EVENTUALLY BRINGING FAIR WEATHER AND WARMER TEMPERATURES
FOR THE LATTER HALF OF THE WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
THROUGH THIS EVENING...THE MAIN FORECAST CHALLENGE WILL BE LINGERING
LAKE EFFECT SNOW. OFF LAKE ONTARIO...RADAR SHOWS ACTIVITY HAS SPLIT
INTO TWO BANDS. NOTE ON THE BUFFALO RADAR AND IR SATELLITE THAT AS
MOISTURE HAS BUILT IN FROM THE WEST...THE TAIL END OF THE NORTHERN
LAKE ONTARIO BAND IS BEING ENHANCED. RADAR TRENDS SUGGEST MUCH OF
THIS ENHANCED AREA WILL STAY IN CANADA...BUT AS THIS SPREADS TO
EASTERN LAKE ONTARIO...MAY LAKE EFFECT SNOW SHOWERS IN NORTHERN
JEFFERSON COUNTY BRIEFLY BECOME MORE ORGANIZED. GENERALLY LOOKING AT
AN INCH OR LESS ACCUMULATION.
THINGS EVEN LESS IMPRESSIVE OFF LAKE ERIE...WITH MARGINAL
INSTABILITY ON A SMALL SECTION OF LAKE...BUT A BRIEF PERIOD OF
FAIRLY WELL ALIGNED WINDS AND INCREASING MOISTURE FROM THE
SOUTHWEST. WILL A CHANCE OF SNOW SHOWERS FOR A FEW HOURS INTO THIS
EVENING. ANY ACCUMULATION SHOULD BE LIGHT...LITTLE MORE THAN A
DUSTING...AS INSTABILITY OFF OPEN PORTIONS OF LAKE ERIE IS
SIGNIFICANTLY LESS THAN THE PAST TWO DAYS.
FOR TONIGHT...A SHORTWAVE AND ASSOCIATED COLD FRONT WILL APPROACH
FROM THE WEST. THE COLD FRONT WILL BE IN NAME ONLY...AS TEMPERATURES
WILL WARM AHEAD OF THE FRONT...AND THE COLDER AIR BEHIND THIS WILL
HAVE LITTLE OPPORTUNITY TO BUILD BEFORE A WARM FRONT CROSSES
SATURDAY NIGHT. IN MOST LOCATIONS...TEMPERATURES WILL ACTUALLY
SLOWLY RISE TONIGHT.
AS THIS SYSTEM APPROACHES...THERE WILL BE A MIX OF SYNOPTIC AND
MESOSCALE FORCING...ALL ON THE WEAK SIDE. THE PRIMARY FOCUS WILL BE
JUST AHEAD OF THE UPPER TROF...WITH THIS TAPING INTO LIMITED
MOISTURE FROM THE LAKES. MODEL QPF GUIDANCE (SREF/NAM12/RGEM/GFS) IS
FAIRLY CONSISTENT WITH PRECIPITATION FROM THIS...WITH MOST OF
WESTERN NEW YORK LOOKING AT A GENERAL INCH OR TWO OF SNOW LATE
TONIGHT INTO SATURDAY MORNING. THIS IS THE CASE FOR
BUFFALO/ROCHESTER. ON THE CHAUTAUQUA RIDGE AND FAR SOUTHERN ERIE
COUNTY...WILL PERHAPS SEE 2 OR 3 INCHES WHERE UPSLOPING WILL AID
LIFT SOMEWHAT.
OFF LAKE ONTARIO...A SIMILAR SCENARIO WILL PLAY OUT...EXCEPT THAT
UPSLOPING AND A PERIOD OF LAKE EFFECT WILL INCREASE SNOWFALL AMOUNTS.
THE OROGRAPHIC LIFT WILL MAINLY COME FROM THE TUG HILL...WITH THIS
ENHANCING SNOW A BIT BOTH AHEAD OF AND BEHIND THE FRONT. 850 MB
TEMPS DROP TO AROUND -15 C...AND WITH A FAIRLY DEEP MIXING LAYER
LAKE INDUCED CAPES WILL BRIEFLY INCREASE TO 300 TO 400 J/KG. IN
ADDITION...W TO WNW SURFACE TO 850 MB WINDS BECOME BRIEFLY WELL
ALIGNED. PERHAPS THE MAIN LIMITING FACTOR IS HOW STRONG THE WINDS
WILL BE...LIMITING RESIDENCE TIME ON THE LAKE. EVEN CONSIDERING THIS
LIMITED FACTOR...EXPECT A 3 TO 6 HOUR PERIOD OF GENERALLY MODERATE
LAKE EFFECT SNOW SHOWERS TO DEVELOP SATURDAY AFTERNOON. NAM/RGEM
DIFFER SIGNIFICANTLY IN PLACEMENT...WITH A NAM FAVORED BLEND USED.
GIVEN UNCERTAINTY...AND THE SECOND PERIOD TIMING...WILL HOLD OFF ON
HEADLINES AT THIS TIME. IN GENERAL...EXPECT MOST LOCATIONS EAST OF
LAKE ONTARIO TO FALL IN THE 2 TO 4 INCH RANGE...WITH LOCALIZED
AMOUNTS OF 5 OR 6 INCHES POSSIBLE.
OTHERWISE...THE MAIN WEATHER CONCERN ON SATURDAY WILL BE GUSTY
WINDS. EXPECT WIND GUSTS OF 35 TO 40 MPH DURING THE DAY SATURDAY.
WITH SOME LIGHT FRESH SNOW...AND EXISTING SNOW COVER...EXPECT SOME
MINOR BLOWING AND DRIFTING SNOW. GUSTS MAY START EARLIER ON THE
CHAUTAUQUA RIDGE...AS SOON AS THIS EVENING...WHERE SW FLOW TENDS TO
MIX READILY.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
SATURDAY EVENING CONDITIONS REMAIN MARGINAL FOR SOME WEAK LAKE
EFFECT SOUTHEAST OF LAKE ONTARIO. LATEST NAM POINT SOUNDINGS SHOW
LAKE INDUCED EQUILIBRIUM LEVELS AROUND 6K FEET AND CAPE AROUND
170J/KG AT 00Z SUN. MEAN BOUNDARY LAYER FLOW WILL BE OUT OF THE
NORTHWEST AT AROUND 290 DEGREES EARLY...WHICH WILL STEER ANY LAKE
EFFECT INTO WAYNE/N.CAYUGA/OSWEGO COUNTIES. THROUGH THE EVENING THE
FLOW SLOWLY BACKS TO WEST AND EVENTUALLY SW...WHICH WILL CARRY ANY
REMAINING LAKE EFFECT NORTH ACROSS THE TUG HILL REGION. THE MARGINAL
INSTABILITY...OVERALL DRY AIRMASS...AND STEADY MOVEMENT OF THE BAND
SHOULD LIMIT ACCUMULATIONS TO AN INCH OR TWO.
OUR ATTENTION THEN TURNS BACK TO THE SYNOPTIC SCALE LATER SATURDAY
NIGHT. A DEVELOPING WARM FRONT OVER THE CENTRAL LAKES SATURDAY NIGHT
WILL APPROACH WESTERN NY BY SUNDAY MORNING. A WING OF WARM ADVECTION
AND MOISTURE ADVECTION WILL RAPIDLY OVERSPREAD WESTERN NY AFTER
MIDNIGHT...THEN THE REST OF THE CWA EARLY SUNDAY MORNING. MODELS
HAVE BEEN CONSISTENT WITH THIS FEATURE OVER THE PAST FEW RUNS...AND
WILL CONTINUE TO SLOWLY INCREASE POPS TO HIGH LIKELY. EXPECT
ACCUMULATIONS OF AN INCH OR TWO IN MOST LOCATIONS...BUT BOTH THE NAM
AND GFS CONTINUE TO SUGGEST SOME ENHANCEMENT EAST OF LAKE ONTARIO
DUE TO SOME LIMITED LAKE RESPONSE AND UPSLOPE...WHICH COULD GIVE A
FEW BONUS INCHES TO THE TUG HILL PLATEAU.
DURING THE DAY SUNDAY THE STEADIER SNOW WILL QUICKLY DIMINISH FROM
WEST TO EAST AS THE MID LEVEL SHORTWAVE AND ISENTROPIC UPGLIDE
SPREADS EAST INTO NEW ENGLAND. EXPECT A BRIEF BREAK IN THE ACTION
BEFORE WARM ADVECTION INCREASES ONCE AGAIN SUNDAY EVENING WITH
ANOTHER WARM FRONTAL SEGMENT DEVELOPING OVER THE CENTRAL LAKES.
A STRONG SHORTWAVE AND ATTENDANT SURFACE LOW WILL MOVE FROM THE
UPPER LAKES MONDAY MORNING TO JUST NORTH OF LAKE ONTARIO BY MIDDAY
MONDAY...QUICKLY EXITING ACROSS NEW ENGLAND BY EVENING. THE
INCREASING WARM ADVECTION AHEAD OF THIS SYSTEM WILL BRING BETTER
CHANCES OF PRECIP AGAIN OVERNIGHT...WITH THE STRONGEST LIFT AND
DEEPEST MOISTURE FORECAST TO FOCUS ON THE NORTH COUNTRY AGAIN SUNDAY
NIGHT AND MONDAY. IN THIS AREA...PAST FEW MODEL RUNS HAVE BEEN
CONSISTENT IN PRODUCING A GOOD AMOUNT OF QPF...WITH SEVERAL INCHES
OF ACCUMULATION POSSIBLE ESPECIALLY ACROSS HIGHER TERRAIN.
FARTHER WEST...THE FORECAST IS COMPLICATED BY A SURGE OF WARMER AIR
ALOFT AND AT THE SURFACE...FORECAST TO LIFT INTO THE LOWER LAKES
LATER SUNDAY NIGHT AND MONDAY MORNING. THIS MAY BRING IN ENOUGH
WARMTH TO ALLOW SOME RAIN TO MIX IN AT TIMES. GIVEN THE PATTERN
RECOGNITION OF A SURFACE LOW PASSING BY TO OUR NORTH...LATEST 12Z
MODELS DONT APPEAR AGGRESSIVE ENOUGH IN BRINGING WARM AIR NORTH AND
HAVE ADJUSTED TEMPS UPWARD FROM MODEL GUIDANCE THIS PERIOD. BETWEEN
THE WARMER TEMPS...AND ALSO LESS QPF SOUTH OF THE TRACK OF THE
SURFACE LOW AND MID LEVEL SHORTWAVE...EXPECT SNOW AMOUNTS TO BE MUCH
LESS IN WESTERN AND CENTRAL NY WITH JUST NUISANCE ACCUMULATIONS
THROUGH MIDDAY MONDAY.
MONDAY AFTERNOON AND EVENING AS THE SURFACE LOW HEADS INTO NEW
ENGLAND...EXPECT WRAP AROUND MOISTURE TO BRING A DECENT PERIOD OF
SNOW SHOWERS TO THE AREA WITH SOME MINOR ACCUMULATIONS POSSIBLE. LOW
LEVEL COLD ADVECTION WILL BRING FALLING TEMPS BY LATE IN THE DAY...
WITH ONE LAST SURGE OF ARCTIC AIR ARRIVING MONDAY NIGHT BEFORE OUR
WARM-UP BEGINS IN THE LONG TERM PERIOD.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE LONG ADVERTISED PATTERN CHANGE IS STILL ON THE WAY FOR NEXT
WEEK...ALTHOUGH IT WILL BE DELAYED SOMEWHAT BY ONE LAST REINFORCING
SHOT OF COLDER AIR ARRIVING MONDAY NIGHT AND LINGERING INTO TUESDAY.
LOOKING AT THE DETAILS...AN AREA OF LOW PRESSURE OFF THE NEW ENGLAND
COAST EARLY MONDAY EVENING WILL QUICKLY MOVE OUT TO SEA WITH A MID
LEVEL TROUGH RAPIDLY SHARPENING IN ITS WAKE. THIS DIGGING TROUGH
WILL PROVIDE FOR A BRIEF RETURN OF SOME COLDER AIR MONDAY NIGHT AND
TUESDAY...WITH TEMPERATURES FALLING BACK CLOSE TO AVERAGE...AND
PERHAPS EVEN BELOW AVERAGE ACROSS THE NORTH COUNTRY. THE COLD
NORTHWESTERLY FLOW WILL ALSO SUPPORT A FEW SCATTERED SNOW SHOWERS
THROUGH TUESDAY MORNING...BUT NOTHING SIGNIFICANT.
AFTER THIS TEMPORARY SETBACK...THE WARM-UP WILL BEGIN IN EARNEST ON
WEDNESDAY WITH BOTH THE GFS AND ECMWF SHOWING 850MB TEMPS SOARING
INTO THE 0C TO +2C RANGE BY AFTERNOON. IF THIS VERIFIES...HIGHS
SHOULD REACH INTO THE LOWER 40S ACROSS WESTERN NY...AND THE MID TO
UPPER 30S EAST OF LAKE ONTARIO. EVEN WARMER CONDITIONS ARE THEN
EXPECTED FOR THURSDAY AND FRIDAY WITH CONTINUED DEEP SOUTHWEST FLOW
AND 850MB TEMPS RISING FURTHER TO +4C OR BETTER. THIS WILL SUPPORT
HIGHS WELL INTO THE 40S IN MANY AREAS BOTH DAYS...EXCEPT FOR AREAS
ALONG AND JUST DOWNWIND OF THE LAKES WHICH WILL BE HELD BACK A FEW
DEGREES.
IN TERMS OF PRECIPITATION CHANCES...HAVE KEPT BOTH WEDNESDAY AND
THURSDAY DRY FOR NOW. THE 12Z GFS STILL GENERATES SOME LIGHT QPF
BOTH DAYS...BUT WITH NO APPARENT FORCING MECHANISM AVAILABLE...THIS
APPEARS TO JUST BE AN ARTIFACT OF THE MODELS TRANSPORTING TOO MUCH
LOW LEVEL MOISTURE NORTHWARD IN THE DEEP SOUTHWESTERLY FLOW. THE
ECMWF IS DRIER FOR THESE PERIODS...AND WILL CONTINUE TO LEAN IN THAT
DIRECTION. STILL QUITE A BIT OF UNCERTAINTY TOWARD NEXT WEEKEND ON
HOW THE WARM PATTERN WILL EVENTUALLY BREAK DOWN AND WHEN. THE NEW
12Z ECMWF HOLDS THE RIDGE...WHILE THE GFS BRINGS A WEAK SYSTEM INTO
THE LAKES ON FRIDAY. THE 12Z GEFS ENSEMBLES SHOW A WIDE VARIETY OF
SOLUTIONS...SO FOR NOW WILL JUST INTRODUCE A LOW CHANCE OF RAIN
SHOWERS FOR THE NEW DAY 7 FRIDAY.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
THROUGH MIDNIGHT TONIGHT...EXPECT LARGELY VFR CONDITIONS. AN
EXCEPTION IS ART...WHERE LINGERING AND FAIRLY LIGHT LAKE EFFECT
MAY LOWER CONDITIONS TO MVFR OR LOWER DURING THIS TIME. WILL ALSO
WATCH FOR AN ISOLATED SNOW SHOWER OFF LAKE ERIE...BUT AT THIS
TIME...ONLY WORTH A VCSH MENTION.
AN APPROACHING UPPER TROF WILL BRING A PERIOD OF MORE WIDESPREAD
SNOW TO THE REGION. IN LARGE...THIS SHOULD BE A LIGHT EVENT AT TAF
SITES...WITH IFR/MVFR CONDITIONS WITH ITS PASSAGE. MODEST WIND
SHEAR DEVELOPS LATE TONIGHT...AND WILL ADD IN JHW...WHERE WINDS
TEND TO STRUGGLE TO MIX DOWN.
EXPECT A FAIRLY RAPID IMPROVEMENT ON SATURDAY WITH THE PASSAGE OF
THE SYSTEM...HOWEVER WINDS WILL PICK UP AND BECOME GUSTY.
OUTLOOK...
SATURDAY NIGHT THROUGH MONDAY...PERIODS OF MVFR/IFR POSSIBLE IN
OCCASIONAL SNOW.
TUESDAY AND WEDNESDAY...VFR.
&&
.MARINE...
LOOKS LIKE SOLID SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP ON THE
LAKES TONIGHT AN SATURDAY. 925 MB WINDS FORECAST TO INCREASE TO 35
KTS DURING THE DAY SATURDAY...WITH FEW GUSTS TO THIS SPEED POSSIBLE.
AT THIS TIME FEEL SUSTAINED WINDS WILL REMAIN JUST BELOW GALE
CRITERIA...THOUGH IT WILL BE CLOSE SATURDAY AFTERNOON.
WINDS BRIEFLY SUBSIDE SATURDAY NIGHT...BUT WITH A WARM FRONT LIFTING
ACROSS THE REGION...WINDS INCREASE AGAIN SUNDAY...LIKELY MAINTAINING
IN THE SMALL CRAFT CRITERIA THROUGH MONDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM SATURDAY TO 4 AM EST SUNDAY FOR
LOZ043>045.
SMALL CRAFT ADVISORY FROM 4 AM TO 10 PM EST SATURDAY FOR
LOZ042.
&&
SYNOPSIS...APFFEL
NEAR TERM...APFFEL
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...APFFEL
MARINE...APFFELHazardous weather outlook, Feb 11, 9:54 AM EST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 954 AM EST FRI FEB 11 2011 NYZ001>008-010>014-019>021-085-121500- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 954 AM EST FRI FEB 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-121500- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 954 AM EST FRI FEB 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.